# SDR AALA20090814LGA01

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 64,045 hours, 34,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 14341
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK B5-23 FOR FORWARD CABIN EMERGENCY LIGHTS.  OP CHECK NORMAL.
